# SDR A6WA200440122

- Difficulty date: August 29, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Warning Light
- Condition: False Indication
- Location: Aoa Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN FLIGHT RIGHT AOA HEAT CAUTION, COMPLIED WITH QRH.  COMPLIED WITH OPS CHECK OF RIGHT AOA HEAT CONFIRMED THAT VANE IS HEATING AND CHECKED WIRING TO HEAT CONTROLLER.  COULD NOT DUPLICATE IAW AMM 30-30-00.  (M)
